Jump to content

Photo

Azelaic acid causing redness?

azelaic acid

1 reply to this topic

#1 Retrospect1

Retrospect1

    New Member

  • Members
  • Posts & Likes
    Posts: 15
    Likes: 0
About Me
  • Gender:Female
  • Location:UK
  • Joined: 28-December 10

Posted 28 December 2010 - 06:18 AM

Has anyone that has used azelaic acid for acne vulgaris found that it actually induced facial redness over the areas that it was applied? If so, did you continue to use it?

#2 Kairasa

Kairasa

    Senior Member

  • Veteran Members
  • Posts & Likes
    Posts: 2,783
    Likes: 254
About Me
  • Gender:Female
  • Location:Austin, Texas
  • Joined: 25-February 07

Achievements

     

Posted 28 December 2010 - 02:59 PM

I used a product with 15% azlaic acid called Finacea. It did not make my face red. It actually reduced facial redness.

If you are having irritation problems I would consider cutting down your usage of the product or amount.

On ne voit bien qu'avec le coeur l'essentiel est invisible pour les yeux.


Poor Kairasa thinks she has a yen
For those clean-cut young Ivy League men.
Although they look cute
In their blazers and suits,
They can only get it up now and then.

"Bottom line is, even if you see 'em coming, you're not ready for the big moments. No one asks for their life to change, not really. But it does. So what are we, helpless? Puppets? No. The big moments are gonna come. You can't help that. It's what you do afterwards that counts. That's when you find out who you are."




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users